ZIMNIL-M DS SUSPENSION MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING
COMPOSITION: MEFENAMIC ACID 100 MG & PARACETAMOL 250 MG.
COMPOSITION: – MEFENAMIC ACID 100 MG & PARACETAMOL 250 MG.
PACKING: – 60 ML
M.R.P: – 58
ZIMNIL-M DS SYRUP (MEFENAMIC ACID 100 MG & PARACETAMOL 250 MG) is used for treating moderate pains associated with rheumatoid arthritis.
Paracetamol being an analgesic and an anti-pyretic drug whereas Mefenamic acid is an NSAID with the same properties relieves pain from rheumatoid arthritis, osteoarthritis and pain including muscular, dental pain, headaches, and pyrexia in children.
It has been demonstrated by recent studies from the International Journal of Medical Research & Health Sciences studies of Mefenamic Acid, paracetamol shows better symptom relief compared with other formulations
Mefenamic acid plus Paracetamol suspension is licensed for use in children and it is available in specific pediatric formulations (oral liquids). It is indicated for pain and fever in children. This formulation is used as an antipyretic as well as analgesic.